| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 21-24


E. Yetkin, N. Olgun
      Direct product of fuzzy groups and fuzzy rings
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1005-1015.

R. Yilmaz
      On units and identities in topological lattice ordered algebras
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1017-1021.

M. A. Obaid
      On certain sequences related to an asymptotic expansion of \Gamma_q(x)
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1023-1029.

E. P. Sandueta, S. R. Canoy Jr.
      Weakly connected domination in graphs resulting from some graph operations
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1031-1035.

Zhao Yu-e
      On simple singular AP-injective modules
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1037-1043.

G. M Pandya, C. Janaki, I. Arockiarani
      \pi g \alpha - Separation axioms in BiCech spaces
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1045-1052.

A. D'Agata
      Continuity and affine invariance of measures of convexity
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1053-1057.

S. Modak
      Relativization in resolvability and irresolvability
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1059-1064.

A. Y. As'ad, A. M. Abu Ghazal
      On \epsilon-proximinal and \epsilon-Chebyshev sets in normed spaces
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1065-1070.

K. P. Pandey, B. Tiwari
      On indefinite almost paracontact metric manifold
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1071-1078.

A. Y. Aidoo, E. Osei-Frimpong, E. Agyeman
      On applications of Sobolev's lemma
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1079-1088.

Hongya Gao, Fang Wang
      A_1(\Omega)-weighted Caccioppoli-type inequality for A-harmonic tensors
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1089-1094.

T. Shah, G. Ali, F. ur Rehman
      Direct sum of ideals in a generalized LA-ring
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1095-1101.

T. Shah, F. ur Rehman, M. Raees
      On near left almost rings
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1103-1111.

Z. M. Sipus
      On a certain class of translation surfaces in a pseudo-Galilean space
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1113-1125.

Feixiang Chen, Zhanfei Zuo
      Polynomial convergence of predictor-corrector for SDLCP based on the M-Z family of directions
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1127-1134.

K. A. M. Kotb, H. A. Fergany
      Multi-item EOQ model with varying holding cost: a geometric programming approach
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1135-1144.

J. Srivastava, N. Singh
      Mann iterative process for multivalued mappings in uniformly convex Banach spaces
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1145-1153.

Gh. Mirhosseinkhani
      On some classes of quotient maps in closure spaces
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1155-1161.

Chung Ping Liu, An Tai Wang
      Monte Carlo simulation on the retrial and redial phenomena in wireless communication networks
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1163-1180.

Chung Ping Liu, An Tai Wang
      Performance measures on a customer retrial calls in telephone networks by using Monte Carlo simulation
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1181-1196.

Notice
      Retraction notice
      Int. Math. Forum, Vol. 6, 2011, no. 21-24, 1197.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |